If you’re on any of the Following Medications – Don’t Ever Use Turmeric

Tuesday, May 8, 2018 0 No tags Permalink 0

For the majority of common diseases, turmeric is generally considered an organic remedy. But, it all depends on how you consume it since it can cause equally both good and harm.

You shouldn’t underestimate the way it can affect your body, although it is completely natural.

Studies have indicated that turmeric can in fact result in some severe side effects if consumed in large doses or in combination with certain types of medication.

What is Turmeric?

When people talk about “turmeric” they usually think of the ground-up turmeric root. Thousands of years have passed since turmeric first was used in India, where all of its culinary and medicinal perks were initially discovered.

The majority of the health benefits of turmeric derive from the active ingredient discovered within referred to as curcumin. Researchers came to the conclusion that curcumin displays anti-inflammatory, anti-oxidant, anti-carcinogenic and anti-thrombotic (reduces blood clots) properties, despite the course of the lengthy studies carried out in terms of curcumin.

People frequently use turmeric as a substitute to, or combined with other medication that they use to cure their illnesses, on account of all of these advantageous properties.

They usually do this to prevent the positive and negative effects that happen when you consume larger doses of medication. Regardless, the same components that make turmeric so advantageous also make it harmful when combined with other drugs, since it can cause numerous discomforting and unexpected side effects.

Turmeric Side Effects

To start with, the thing that enables blood clot reduction – turmeric’s anti-thrombotic component, is dangerous when combined with blood thinning drugs.

Among these medications are: warfarin (Coumadin), clopidogrel (Plavix), and aspirin. The intake of turmeric in combination with these kinds of drugs can intensify their effects and cause bleeding.

Turmeric will also increase your body’s production of stomach acid if combined with medication. Among these medications are: omeprazole (Losec, Prilosec), esomeprazole (Nexium), lansoprazole (Prevacid), rabeprazole (Aciphex), pantoprazole (Protonix), and dexlansoprazole (Dexilant).

This can lead to dizziness, bloating and stomach ache and can also harm your esophagus. H2 blockers that block histamine receptors in acid-producing cells in the stomach include famotidine (Pepcid), cimetidine (Tagamet), nizatidine (Axid), and ranitidine (Zantac).

When combined with diabetes drugs (that reduce blood sugar), turmeric is potentially harmful. It intensifies the impact of these drugs, making it more risky for one to develop low blood sugar. This can cause numerous side effects such as shakiness, anxiety, impaired vision, delirium and generally disrupted cognitive function.

In certain individuals, turmeric can also lead to allergic reactions, like hives or rashes, or even shortness of the breath and anaphylaxis.

If you consider this information as helpful, feel free to share our article.

Source:
theheartysoul.com
www.ncbi.nlm.nih.gov
www.webmd.com
www.ncbi.nlm.nih.gov
umm.edu
www.diabetes.org
www.livestrong.com
www.webmd.com

No Comments Yet.

Leave a Reply